| Catalog Number |
1400200-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the distal left circumflex coronary artery that was both moderately calcified and tortuous and 90% stenosed.During inflation of the 2.0x15mm nc trek neo balloon, a rupture was noted due to contrast leakage at 6 atmospheres.There was resistance with the lesion during advancement of the nc trek neo, but no resistance during removal.A new trek was used and the procedure was completed.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.There was resistance with the lesion during advancement and no resistance during removal.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.